# SDR ASAA2022091740059

- Difficulty date: September 17, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,913 hours, 7,494 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: 1226400
- Part serial: YU0236742
- Condition: Binding
- Location: #2 Engine
- Part time: 61,995 hours, 26,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX MSG SHORT TIME FAULT CODE 75-10452 "THE VBV POSITION SIGNALS DISAGREE" FOUND WHILE PERFORMING ASA TASK CARD 78273000 ON ENGINE #2. GROUNDED - YES. REMOVED AND REPLACED OB VSV ACTUATOR REF B737-900 AMM 75-32-02-400-802.
